MAUDE Adverse Event Report: CONMED UTICA CLEARTRACE;5;TP,ADGEL; ELECTRODE, ELECTROCARDIOGRAPH

CONMED UTICA CLEARTRACE;5;TP,ADGEL; ELECTRODE, ELECTROCARDIOGRAPH
Catalog Number 1700-005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Blister (4537)
Date of Event 02/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer that the device, 1700-005, cleartrace;5;tp,adgel, was used for unknown reason on (b)(6) 2024 when it was reported, ¿patient had an allergic reaction, full blister the circumference of the electrode.Blisters ended up oozing after she took the electrodes off.They do not believe that she made it 6 hours with them on, but are unsure.".There was no report of medical intervention or hospitalization for the patient.There has not been any allegation of malfunction of the device to date.This report is being raised due to the reported injury of allergic reaction/blistering to the patient.
 
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.(b)(4).Per the instructions for use, the user is advised the following: the electrode site should be dry before electrode application.Fluids, including skin cleansing solution, lotions or soapy water may cause skin irritation and loss of adhesion.Keep electrode site dry.In rare instances, alteration of the skin pigmentation or skin sensitization may occur after electrode removal.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
CLEARTRACE;5;TP,ADGEL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key18920404
Report Number1320894-2024-00068
Device Sequence Number6130795
Product Code DRX
UDI-Device Identifier10653405004240
UDI-Public(01)10653405004240(17)250618(10)202306191
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/18/2025
Device Catalogue Number1700-005
Device Lot Number202306191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic